# SDR CA160121020

- Difficulty date: January 19, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,634 hours
- Engine: Pwa PT6A21
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Washer
- Part number: 351051113
- Condition: Wrong Part
- Location: Wing Attach Bolt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT UNAPPROVED PART. FLAT WASHER P/N 35-105111-3 LOT#M3286BX QTY 1 AND LOT#212191 QTY 3 RECEIVED BY TRANSPORT CANADA, AIRCRAFT SERVICES STORES. ALL 4 WASHERS FOUND NOT TO BE OF PROPER THICKNESS AS PER BEECHCRAFT EMAIL CORRESPONDENCE. WASHERS WERE SUPPLIED TO THE DISTRIBUTOR, "PROFESSIONAL AVIATION ASSOCIATES" BY BEECHCRAFT, REFERENCE FORM 8130 FOUND IN ASD`S PURCHASE ORDER PAPERWORK. SEE ATTACHED DOCUMENTS FOR DETAILS. **AARTM** (TC# 20160121020)
